# SDR USAA2009051891216

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 219
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EES - NR 6166889 - LOW PRESSURE ON R2 DOOR DAMPER. PERFORMED CHARGING OF THE DAMPER & EMERGENCY OPERATION CYLINDER IAW A320 AMM 52-10-00.
